Alert archive / Illinois / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 211, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Nov 6, 2005, 1:23 AM CST for Lawrence County, Illinois. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 6, 2005, 1:23 AM CST (07:23 UTC)
- Expired
- Nov 6, 2005, 2:00 AM CST
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 55 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 6, 1:50 AM CST | TSTM WND GST 89 | Lawrenceville, IL | MEASURED THUNDERSTORM GUST OF SUSTAINED 45 KTS WITH GUST TO 77 KTS OR 89 MPH AT THE NWS AUTOMATED OBSERVATION SITE...ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 9:30 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 060723
SVRILX
ILC101-060800-
/O.NEW.KILX.SV.W.0211.051106T0723Z-051106T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
123 AM CST SUN NOV 6 2005
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS
* UNTIL 200 AM CST
* AT 119 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HELENA...OR ABOUT 11 MILES SOUTHWEST OF LAWRENCEVILLE...AND WAS
MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
BIRDS
RUSSELLVILLE
OTHER LOCATIONS IN THE WARNING INCLUDE...BRIDGEPORT...PINKSTAFF AND
PETROLIA.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3864 8791 3876 8791 3885 8775 3885 8754
3885 8754 3883 8754 3879 8751 3874 8751
3857 8785
$$
BAK2 follow-up statements
000
WWUS53 KILX 060745
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
145 AM CST SUN NOV 6 2005
ILC101-060800-
/O.CON.KILX.SV.W.0211.000000T0000Z-051106T0800Z/
LAWRENCE-
145 AM CST SUN NOV 6 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CST
FOR LAWRENCE COUNTY...
AT 140 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LAWRENCEVILLE...MOVING NORTHEAST AT 50 MPH.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3864 8791 3876 8791 3885 8775 3885 8754
3885 8754 3883 8754 3879 8751 3874 8751
3857 8785
$$
BAK000
WWUS53 KILX 060802
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
202 AM CST SUN NOV 6 2005
ILC101-060812-
/O.EXP.KILX.SV.W.0211.000000T0000Z-051106T0800Z/
LAWRENCE-
202 AM CST SUN NOV 6 2005
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY EXPIRES AT 200
AM CST...
AT 157 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3864 8791 3876 8791 3885 8775 3885 8754
3885 8754 3883 8754 3879 8751 3874 8751
3857 8785
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 8:30 PM CST, 4 hours 53 minutes earlier.
Area forecast discussion, Nov 5, 8:30 PM CST, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 830 PM CST SAT NOV 5 2005 .DISCUSSION... COLD FRONT OVER CENTRAL MISSOURI IS ACCELERATING AND BEGINNING TO CATCH UP TO LINE OF SEVERE STORMS MOVING INTO WESTERN COUNTIES. STRONG MID-LEVEL WAVE OVER EASTERN KANSAS IS ALSO APPROACHING STORM WITH 80+ KT 300 MB JET. AS WAVE...FRONT...AND ANTECEDENT LINE CONVERGE OVER WESTERN ILLINOIS...SEVERE WEATHER WILL LIKELY CONTINUE WITH DAMAGING WINDS THE PRIMARY THREAT. SHEAR MAY BE SUFFICIENT FOR BRIEF TORNADOES NEAR BOUNDARIES. WILL NOT ALTER CURRENT FORECAST WHICH EMPHASIZES SEVERE WEATHER THREAT THROUGH 08Z. && .PREV DISCUSSION... MAIN CONCERN THIS FCST PACKAGE WITH SEVERE POTENTIAL THIS EVENING AND THEN WITH NEXT SIGNIFICANT SHORTWAVE AND FRONTAL PASSAGE MID WEEK. MODELS SIMILAR NOW WITH THIS EVENINGS SYSTEM AS IT TRACKS QUICKLY ACRS THE MID-MISSISSIPPI VALLEY. SOME MODEL DIFFERENCES SEEN WITH THE SYSTEM APPROACHING THE STATE LATE TUESDAY AND WED...ESPECIALLY WITH THE WARM ADVECTION PRECIP THREAT DEPICTED FOR LATE MONDAY NIGHT AND TUESDAY OVER OUR NORTHERN COUNTIES. FOR NOW... WL TEND TO SIDE MORE WITH THE GFS AS IT HAS SHOWN GOOD CONSISTENCY WITH THIS SYSTEM. SHORT TERM...TONIGHT THROUGH TUESDAY... LATEST SFC ANALYIS INDICATING LOW PRESSURE OVER SE KANSAS WITH A WARM FRONT STRETCHING FROM THE LOW INTO NRN MO AND AT OR JUST NORTH OF GALESBURG AND LACON. SCATTERED THUNDERSTORMS DEVELOPED IN THE STRONG WARM ADVECTION ZONE WHICH STRETCHED FROM NE OKLAHOMA INTO CNTRL MO AND SW IL THIS MORNING. AS MAIN SHORTWAVE ENERGY DROPS INTO KS THIS AFTN...SFC PRESSURE FALLS WILL CONTINUE OVER THE REGION ALLOWING THE BOUNDARY TO SHIFT FURTHER NORTH INTO NRN IL BY LATE AFTN. FOCUS THEN SHIFTS TO THE WEST WHERE STORMS SHOULD FIRE LATE THIS AFTN OR EVENING AS CAP WEAKENS AHEAD OF STRONG SPEED MAX AND 700-500 MB COLD ADVECTION. U OF I MESOSCALE MODEL SUGGESTING THAT THE TIME FRAME FROM 22Z-01Z THERE SHOULD BE A SIGNIFICANT INCREASE IN CONVECTON ACRS THE FCST AREA. BASED ON THE UPSTREAM SOUNDING AT SGF...WONDER IF THAT MAY BE TOO QUICK. ALL THE FCST SOUNDINGS SUGGEST THAT THE PRIMARY THREAT WOULD BE WITH STRAIGHT LINE WIND DAMAGE THIS EVENING...HOWEVER IF CELLS CAN BREAK THRU THE CAP EARLIER THAN EXPECTED...SOME DISCRETE SUPERCELLS WILL BE POSSIBLE OUT AHEAD OF THE MAIN LINE...WHICH COULD POSE A THREAT FOR NOT ONLY LARGE HAIL...BUT FOR AN ISOLATED TORNADO. CONVECTIVE LINE SHOULD SWEEP THROUGH OUR FCST AREA QUICKLY THIS EVENING AND PROBABLY BE EAST OF THE STATE BY 09Z. AFTER THAT...THE CONCERN WILL BE WITH THE DEEPENING LOW TO OUR NORTH AND GRADIENT WINDS ACRS OUR AREA THRU SUNDAY MORNING. WILL BE CLOSE TO ADVSY CRITERIA LATE TONIGHT AND SUNDAY MORNING...BUT WITH SYSTEM MOVING SO QUICKLY AWAY FROM OUR AREA AND AFTR COLLABORATION WITH SURROUNDING OFFICES TO THE NORTH AND EAST...HAVE DECIDED TO HOLD OFF ANY HEADLINES. QUIET WX RETURNS TO CNTRL IL FOR SUNDAY AS HIGH PRESSURE SETTLES IN FOR ABOUT A 24 TO 36 HOUR PERIOD. BEST COLD ADVECTION BEHIND DEPARTING LOW WILL BE TO OUR NORTH AND EAST...AND WITH ANY WRAP AROUND CLOUDS PUSHING AWAY FROM OUR AREA DURING THE AFTN...WE SHOULD SEE TEMPS CLIMB TO THE UPPER 50S TO LOWER 60S...OR CLOSE TO GUIDANCE. AS HIGH PUSHES TO OUR EAST MONDAY AFTN AND EVENING...RETURN FLOW ALREADY SETTING UP AND CONCERN FOR WARM ADVECTION PRECIP LATE MONDAY NIGHT OR TUESDAY. MODELS HAVE BEEN HINTING AT THIS FOR A COUPLE OF DAYS NOW AND MAY ADD SOME SLGT CHANCES AFTR MIDNIGHT MONDAY NIGHT AND INTO THE DAYLIGHT HOURS OF TUESDAY. TEMPERATURES SHOULD REBOUND QUICKLY BY TUESDAY WITH 850 TEMPS BACK TO AROUND +12C SUPPORTING AFTN HIGHS BACK INTO AT LEAST THE LOWER 70S. LONG TERM...WEDNESDAY THROUGH SATURDAY... ENSEMBLES SHOWING QUITE A BIT OF SPREAD FOR THE SECOND HALF OF THE FCST PERIOD WITH THE SHORTWAVE FCST TO DEEPEN IN TO OUR EAST...WHICH WOULD BRING QUITE A BIT COLDER AIR INTO THE AREA FOR THE END OF THE WEEK AND WEEKEND. WHERE THE MODELS ARE SHOWING SOME CONSISTENCY IS ACRS THE PACIFIC NORTHWEST WHERE A STRONG WESTERLY FLOW IS FCST TO CONTINUE...WHICH WOULD TRANSLATE TO A MORE PROGRESSIVE TROF ACRS THE ERN US...AND NOT AS MUCH COLD AIR INTRUSION INTO OUR AREA. FOR NOW...WL HOLD THE FORT WITH COOLER TEMPERATURES BEHIND THE MIDWEEK SYSTEM AND NOT GET TOO AGRESSIVE WITH ANY COOL OFF FOR THE END OF THE WEEK. STILL SOME UNCERTAINTY WITH THE PROGRESS OF THE MIDWEEK COLD FRONT WHICH SOME MODELS SUGGEST MAY GET HUNG UP ACRS THE OHIO VALLEY AS IT BECOMES PARALLEL TO THE UPPER FLOW. THIS WOULD LEAD TO RAIN CHANCES ACRS OUR AREA EXTENDING THRU WED INTO THU. FOR NOW...WL LET A FEW MORE MODEL RUNS IRON OUT THIS DIFFERENCE BEFORE MAKING ANY WHOLE-SALE CHANGES IN THE DAY 5 AND 6 FORECAST. && && .ILX WATCHES/WARNINGS/ADVISORIES... IL...NONE. && BARKER/SMITH
Hazardous weather outlook, Nov 5, 11:15 AM CST, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1115 AM CST SAT NOV 5 2005 ILZ027>031-036>038-040>057-061>063-066>068-071>073-061200- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1115 AM CST SAT NOV 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS THE AREA LATER THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS BY THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE...WITH THE PRIMARY SEVERE WEATHER THREAT BEING LARGE HAIL AND DAMAGING WIND GUSTS FROM 5 PM TO MIDNIGHT. THERE IS ALSO A RISK OF ISOLATED TORNADOES SOUTHEAST OF THE ILLINOIS RIVER. A COLD FRONT WILL THEN PUSH EAST ACROSS ILLINOIS TONIGHT... ENDING THE THREAT FOR THUNDERSTORMS FROM WEST TO EAST BY 3 AM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING. KMH
In the hours before
Local storm report, Nov 5, 11:20 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1120 PM CST SAT NOV 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 4 S BEARDSTOWN 39.95N 90.43W
11/05/2005 CASS IL LAW ENFORCEMENT
TREE DOWN ACROSS IL ROUTE 67.
0825 PM HAIL ARENZVILLE 39.88N 90.37W
11/05/2005 0.75 INCH CASS IL LAW ENFORCEMENT
IN ARENZVILLE.
0833 PM TSTM WND DMG JACKSONVILLE 39.73N 90.23W
11/05/2005 MORGAN IL LAW ENFORCEMENT
POWER LINES BLOWN DOWN IN THE CITY OF JACKSONVILLE.
0853 PM TSTM WND DMG OAKFORD 40.10N 89.97W
11/05/2005 MENARD IL LAW ENFORCEMENT
POWER LINES DOWN IN OAKFORD.
0856 PM HAIL PETERSBURG 40.01N 89.85W
11/05/2005 0.88 INCH MENARD IL LAW ENFORCEMENT
NICKEL SIZED HAIL REPORTED IN PETERSBURG.
0900 PM TSTM WND DMG SALISBURY 39.90N 89.82W
11/05/2005 SANGAMON IL LAW ENFORCEMENT
POWER POLES AND LINES DOWN IN SALISBURY.
0900 PM TSTM WND DMG GREENVIEW 40.08N 89.74W
11/05/2005 MENARD IL EMERGENCY MNGR
TREE LIMBS DOWN IN GREENVIEW.
0909 PM TSTM WND DMG MASON CITY 40.20N 89.70W
11/05/2005 MASON IL LAW ENFORCEMENT
POWER LINES ALL OVER MASON CITY.
0920 PM TSTM WND DMG 3 E EMDEN 40.30N 89.43W
11/05/2005 LOGAN IL EMERGENCY MNGR
ALUMINUM HOG SHEDS DESTROYED
0924 PM TSTM WND DMG DELAVAN 40.37N 89.54W
11/05/2005 TAZEWELL IL EMERGENCY MNGR
3.5 FOOT HEALTHY TREE DOWN
0925 PM TSTM WND DMG HOPEDALE 40.42N 89.42W
11/05/2005 TAZEWELL IL LAW ENFORCEMENT
TREE LIMBS DOWN IN HOPEDALE.
0925 PM TSTM WND DMG PEKIN 40.57N 89.63W
11/05/2005 TAZEWELL IL LAW ENFORCEMENT
TREE LIMBS DOWN IN PEKIN.
0927 PM HAIL ELKHART 40.02N 89.48W
11/05/2005 0.75 INCH LOGAN IL EMERGENCY MNGR
HAIL REPORTED IN ELKHART.
0927 PM HAIL HARTSBURG 40.25N 89.44W
11/05/2005 0.75 INCH LOGAN IL EMERGENCY MNGR
REPORT OF HAIL IN HARTSBURG.
0927 PM HAIL MIDDLETOWN 40.10N 89.59W
11/05/2005 0.75 INCH LOGAN IL EMERGENCY MNGR
HAIL FELL IN MIDDLETOWN.
0930 PM HAIL LINCOLN 40.15N 89.37W
11/05/2005 0.75 INCH LOGAN IL NWS EMPLOYEE
HAIL REPORTED IN LINCOLN.
0935 PM HAIL 4 SW SPRINGFIELD 39.74N 89.70W
11/05/2005 0.88 INCH SANGAMON IL TRAINED SPOTTER
NICKEL SIZED HAIL...REPORT FROM SWOP NETWORK.
0940 PM TSTM WND DMG DELAVAN 40.37N 89.54W
11/05/2005 TAZEWELL IL LAW ENFORCEMENT
POWER LINES DOWN.
0940 PM TSTM WND GST 1 S MACKINAW 40.52N 89.36W
11/05/2005 60 MPH TAZEWELL IL TRAINED SPOTTER
WIND GUST ESTIMATED.
0958 PM TSTM WND GST BLOOMINGTON 40.48N 88.97W
11/05/2005 50 MPH MCLEAN IL NWS EMPLOYEE
50 TO 60 MPH WIND GUST...ESTIMATED
1000 PM TSTM WND DMG BETHANY 39.64N 88.74W
11/05/2005 MOULTRIE IL BROADCAST MEDIA
TOPS OF TREES BROKEN...FROM WAND TV.
&&
KELLYLocal storm report, Nov 5, 11:44 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1144 PM CST SAT NOV 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG TUSCOLA 39.80N 88.28W
11/05/2005 DOUGLAS IL LAW ENFORCEMENT
POWER LINES DOWN
1130 PM TSTM WND DMG VILLA GROVE 39.86N 88.16W
11/05/2005 DOUGLAS IL LAW ENFORCEMENT
POWER LINES DOWN.
&&
KELLYLocal storm report, Nov 5, 11:50 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1150 PM CST SAT NOV 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 5 N JACKSONVILLE 39.80N 90.23W
11/05/2005 1.00 INCH MORGAN IL TRAINED SPOTTER
ALSO 3 INCHES OF RAIN
&&
KELLYLocal storm report, Nov 5, 11:55 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1155 PM CST SAT NOV 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM TSTM WND DMG MATTOON 39.48N 88.37W
11/05/2005 COLES IL CO-OP OBSERVER
TREE DOWN ON A GARAGE...AND A TREE ACROSS A STREET IN
MATTOON.
&&
KELLYLocal storm report, Nov 6, 12:09 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1209 AM CST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND DMG 5 S PHILO 39.93N 88.16W
11/05/2005 CHAMPAIGN IL LAW ENFORCEMENT
TREE DOWN ON IL ROUTE 130 AT BONGARD RD.
&&
KELLYLocal storm report, Nov 6, 12:21 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1221 AM CST SUN NOV 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM TSTM WND DMG WESTVILLE 40.04N 87.64W
11/06/2005 VERMILION IL LAW ENFORCEMENT
POWER TRANSFORMER BLOWN DOWN BY TSTM WINDS . FROM COUNTY
SHERIFF.
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 8:02 PM CST | Severe Thunderstorm Warning | ILX | Morgan, Scott | 43 min |
| Nov 5, 8:13 PM CST | Severe Thunderstorm Warning | ILX | Cass, Schuyler | 41 min |
| Nov 5, 8:39 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Mason | 51 min |
| Nov 5, 8:45 PM CST | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 60 min |
| Nov 5, 9:07 PM CST | Severe Thunderstorm Warning | ILX | Logan, Tazewell | 38 min |
| Nov 5, 9:36 PM CST | Severe Thunderstorm Warning | ILX | McLean, Woodford | 54 min |
| Nov 5, 10:07 PM CST | Severe Thunderstorm Warning | ILX | Christian | 38 min |
| Nov 5, 11:10 PM CST | Severe Thunderstorm Warning | ILX | Morgan | 30 min |
| Nov 5, 11:45 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 30 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.